Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A zero-one, Borel probability which admits of no countably additive extensions


Author: Lester E. Dubins
Journal: Proc. Amer. Math. Soc. 86 (1982), 273-274
MSC: Primary 28A05; Secondary 60A10
DOI: https://doi.org/10.1090/S0002-9939-1982-0667287-0
MathSciNet review: 667287
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There is a subsigma-field of the Borel subsets $ \mathcal{B}$ of the unit interval which supports a countably additive, two-valued, probability which cannot be extended to $ \mathcal{B}$ so as to remain countably additive.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A05, 60A10

Retrieve articles in all journals with MSC: 28A05, 60A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0667287-0
Article copyright: © Copyright 1982 American Mathematical Society